Thread: Gyno....Letro vs L-Dex
06-07-2005, 11:47 AM #1
Gyno....Letro vs L-Dex
I almost hate to post this do to the (in my mind) overwelming number of posts regarding Gyno in the last few weeks. But, I would like to hear opinions on. First off, this is my third cycle of Dbol 20mg day/ 4 weeks and Test E 500 mg/ week in two seperate 250 mg doses. I've always ran Nolva 20 mgs a day throughout the entire cycle and PCT as well as 200 mg B6.
So I'm currently in week four of this cyce and think that maybe Gyno is starting to appear. The only symptom now is my nipples stay hard and when I squeeze them, they tingle a bit. I can't tell if there is a lump forming or not due to the nipple staying hard. In other words I don't know if I'm pinching a lump or the nipple itself. Even though may nipples stay hard 24 hrs my nipples aren't bothered by my shirt rubbing them during the day. Again, only a tingling sensation when I squeeze them. Almost a similiar sensation as when my girls kisses on them!
I'm going to up my dose of Nolva and purchase a research chemical to combat this. I'm interested in opinions regarding L-Dex or Letro. I've read around and am leaning towards L-Dex but would like to hear other views.
06-07-2005, 11:49 AM #2
go with ldex imo i dont like letro
06-07-2005, 11:51 AM #3
BigNatt, I'm assuming this is due to the loss in sex drive???? From my research, this is the most common side of Letro.
I also want to mention, I've never really experienced any sides from my cycles. This may be from the small doses or just my body, not sure.
06-07-2005, 11:52 AM #4
Loss of sexdrive, also i dont like the estrogen spike if you dont taper off of letro properly
06-07-2005, 11:52 AM #5Originally Posted by bignatt
06-07-2005, 11:56 AM #6
Definitely appreciate the quick replies!
Has anyone experince similar symptoms of what I described? Is this common to first signs of Gyno? Either way, I have already bumped the Nolva and will be purchaing L-Dex or possibly Letro.
06-07-2005, 11:59 AM #7Originally Posted by unoigo
06-07-2005, 10:04 PM #8
Another thought/ question I have is..........would it wise to discontinue Nolva once the Ldex arrives and save it for PCT or continue to run them together throughout the whole cycle. ANd for PCT, should the Ldex be run w/ the Clomid and Nolva?
06-07-2005, 10:13 PM #9
Run them together through cycle and yes run ldex pct as well
06-07-2005, 10:34 PM #10
Armidex is good to use in PCT because it raises test levels by more then 50%.
06-11-2005, 01:31 PM #11
So I decided to go with Ldex, received it Friday. I've ben trying to read as much on it as possible but am finding some conflicting info.
How long does it take before it becomes active? I've seen posts that say 1-2 weeks. If this is correct should I front load it for a week at .75 or .50 then maintain at .25?
I've also read that Ldex and Nolva shouldn't be taken together because Ldex decreases the strength of Nolva. Again this is conflicting in a number of posts. I'm currently at 60 mg/ day nolva. My plan is to continue Nolva at 60 mg/ day for the next week while running .25 Ldex then back the Nolva down to 20 mg.
For those who have purchased from AR-R / Lion, is it normal to have a lot of small bits floating around? Even after vigorously shaking it, they don't dissolve. Is this normal?
06-11-2005, 04:05 PM #12New Member
- Join Date
- Mar 2005
I too am interested to hear some info on how long it takes l-dex to start having some effect ( not how long it takes for levels to become stable). I have only found the info on letro (which I avoid) saying that it takes 30 days or so for levels to become stable.
06-11-2005, 04:18 PM #13
I always start the armidex at half the dose I'm planning on taking 1week before the cycle.
06-11-2005, 05:31 PM #14
06-11-2005, 05:53 PM #15Originally Posted by diesel85
06-12-2005, 01:40 PM #16
NickyB, Keep in mind I'm 4 weeks in and starting to see signs of Gyno. I'm still holding Nolva at 40 mg/ day but am wanting to back it down to 20 mg now that I have LDex. ANy feedback on how long it takes Ldex to become effective in the bloodstream?
Thoughts or experiences with frontloading LDex?
06-12-2005, 02:48 PM #17
dont frontload ldex
06-12-2005, 09:50 PM #18New Member
- Join Date
- Mar 2005
L-Dex takes approx. 7 days to reach stable blood levels, much more effecient than Letro if introducing during cycle.
06-19-2005, 02:25 PM #19
Goatman - thanks for the response. when you say "ldex is much more effecient than Letro if introducing during cycle" why is this true and what is the usual time for letro to reach stable levels? Thanks.
To update my condition....overall it has worsened. This is my third cycle of Dbol and test-e but first time seeing any gyno. All three cycle used the same mfg gear (human grade) and doses. GO figure??????
So........I started ldex on Friday 6/10 at .5 mg day as well I continued Nolva at 40 mgs daily. This past Friday, I back the Nolva down to 20 mgs and when I woke Sat, my nipples were very sore and sensative, even more so than when I first noticed the signs. I figured I would keep the nolva t 20 mgs on Sat to see what would happen. Well, when I woke this morning, same problem.....very sensative and sore. So I immediately dropped 40 mgs Nolva and by now the sensations is pretty much gone. (I've taken the ldex at .5 mg day since incl Sat and Sun)
To say the least, I don't think the ldex did anything for me at all. I'm also thinking I may have to run 40 mgs of Nolva day thruoghout the rest of my cycle and PCT. (I'm in week 5 of 10)
I am thinking about trying letro. Would there be anything wrong with switching to letro after 10 days of ldex?
FYI: my nolva is human grade and the ldex is from AR-R .
Can anyone comments on their experince with either letro or ldex from AR-R.
06-19-2005, 06:50 PM #20
Bros, what do you think, switch to letro??
06-19-2005, 07:41 PM #21
Honestly man, just stay on nolvadex until you come off. You don't want to keep putting shit into your body when you already have plenty of foreign substances in your blood. If your 40mg dose of nolvadex took the sensitivity away then it's doing the trick. "If it ain't broke, don't fix it." Keep it simple, find a logical dose of nolvadex for the remainder of your cycle......enough to prevent gyno, but not too much which would hinder your gains Then, when you get off, take a testosterone booster with a lower dose of nolvadex to kick your testes back in gear which you obviously need to keep your gains and to prevent crashing.
06-19-2005, 07:57 PM #22
i prefer ldex..worx very well for me at 30mg ed
06-19-2005, 09:06 PM #23Originally Posted by hellapimpin
30 mg L-Dex ED???? That is the highest I have ever seen it run!
06-19-2005, 10:29 PM #24
hahaha..lol i mean.. .30 ...
06-20-2005, 11:27 AM #25Originally Posted by Jsik98
06-20-2005, 07:44 PM #26
True. it does get pricey. See, I have a small lump under my left nipple and everyone keeps telling me to take letro. I saw my step brother (who's been dealing with this shit for about 10 years) now for the first time in a few months and he told me letro is very dangerous. On top of the fact that it has pretty bad side effects, who knows where these research chems are coming from. Atleast nolva you know has been around for a long time and people have depended on it for 20+ years. Also, your body responded to it very quickly so you know it's effective in your system. (some people don't respond to it) so I'd stay with nolva......as far as my situation goes, I'm getting blood work done in a few days and hopefully my test will be low enough to get prescribed to some goods! My feeling is I'm definetely at the lower end of the spectrum right now b/c 1.) I have a slight case of gyno 2.)I can't make strength gains for shit right now, even though my intensity is through the roof. I literally can feel the lack of test! I'm not depressed or anything, I'm just weak as hell! I'm just wondering how the doc is going to suggest taking care of this, b/c getting test might make it worse, or it might re-establish the balance and make it go away. I highly doubt it needs surgery, but I'll post when I get the results so we'll see. Keep your fingers crossed for me!
06-20-2005, 08:21 PM #27Originally Posted by Jsik98
06-22-2005, 11:39 PM #28
May be your body, may be the dose, may be the chem, who knows? I'll tell you one thing though, I went to the doc's office this morning to get blood work done, and to have him check out my lump. He checked it and the good news is it's not true gyno (the kind that needs surgery) but the bad news is he said to stay away from anything hormonal for atleast three months, which killed my hopes of getting something prescribed right there. I figured he wouldn't, but was hoping. When I brought up the possibility of taking tamoxefin he almost fell out of his chair and said, "Tamoxefin!! are you trying to malignasize the growth and have it spread?!!" So, according to him the lump could become malignant, ie - real cancer!! So I'm taking his advice and laying low for a few months.......he did say that when the lump goes away he'll hook me up with some andro gel. I know it ain't no juice, but hey, I'll take it!! I guess the moral of the story is that there's no telling what can happen, but crazy, scary,bad shit definetely can and does happen to a certain percentage.....and we could be part of that %-age. Jist be careful and make sure it's worth it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)